• Users Online: 708
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2020  |  Volume : 6  |  Issue : 2  |  Page : 85-87

Myriads of cutaneous manifestations with Nilotinib, treated by acitretin – a case report


Department of Dermatology, Venereology, Leprosy, Bangalore Medical College and Research Institute, Bengaluru, Karnataka, India

Correspondence Address:
Seetharampura Ramamurthy Radhika
#12, Raghav Kuteera, 1st Cross, Sri Krupa Layout, Abbigere, Chikkabanavara Post, Bengaluru - 560 090, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_13_20

Rights and Permissions

A remarkable advancement is been made in the treatment of cancer, through chemotherapeutic drugs like tyrosine kinase inhibitors (TKI), etc. Chemotherapy induced cutaneous side effects are multiple and usually they are underreported. Nilotinib is a second generation TKI, which is approved for imatinib resistant CML. Various cutaneous and its appendageal changes have been noticed with the use of nilotinib usage. Here, we report such case of a 34 year old male, who is a case of CML being treated with Nilotinib for 2.5 years, presented to us with perforating folliculitis, psoriasiform dermatosis, KP like lesions, madarosis and textural changes of scalp hair.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed375    
    Printed18    
    Emailed0    
    PDF Downloaded20    
    Comments [Add]    

Recommend this journal